# SDR CA150126008

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 76,910 hours
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69406739
- Condition: Broken
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALLATION AND RIGGING OF NR 5 SLAT ACTUATOR FAIRING, MAINTENANCE NOTED EXCESSIVE PLAY ON ACTUATOR ATTACHMENT. UPON INSPECTION IT WAS FOUND THAT OUTBOARD ATTACHMENT LUG WAS BROKEN. BUSHINGN P/N NAS72-9E006 WAS NOT FOUND INSTALLED IN THE FITTING LUGS WHICH MIGHT HAVE BEEN THE CAUSE FOR FAILURE. FITTING AND BUSHING REPLACED.
